# SDR SWAA2023081488363

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 63,831 hours, 38,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Bent
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEWRVICE DOOR GIRT BAR RIGHT BRACKET BENT. GIRT BAR DIFICULT TO INSTALL<[01] REINSTALLED FASTENER PER SRM 51-40-02
